The Homotopy Lifting Theorem for Semiprojective $C^*$-Algebras

  • Bruce Blackadar

Abstract

We prove a complete analog of the Borsuk Homotopy Extension Theorem for arbitrary semiprojective $C^*$-algebras. We also obtain some other results about semiprojective $C^*$-algebras: a partial lifting theorem with specified quotient, a lifting result for homomorphisms close to a liftable homomorphism, and that sufficiently close homomorphisms from a semiprojective $C^*$-algebra are homotopic.
Published
2016-06-09
How to Cite
Blackadar, B. (2016). The Homotopy Lifting Theorem for Semiprojective $C^*$-Algebras. MATHEMATICA SCANDINAVICA, 118(2), 291-302. https://doi.org/10.7146/math.scand.a-23691
Section
Articles